# SDR SWAA2023121524132

- Difficulty date: November 22, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT TRANS-ANGLE CORRODED STA 500E+10 TO 500I<[01] WORKED CORROSION ON RT ANGLE PER SRM 51-10-02; REMOVED .020 MATERIAL; REWORK OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] COMPLIED WITH ON JOB CARD #TTG8Q00PUDNS (LINE # 1264).;[03] COMPLIED WITH ON JOB CARD #TTG8Q00PUDNS (LINE # 1264).
